Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a class of Markov processes


Author: M. Rosenblatt
Journal: Trans. Amer. Math. Soc. 71 (1951), 120-135
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0043406-9
MathSciNet review: 0043406
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Kac, On deviations between theoretical and empirical distributions, Proc. Nat. Acad. Sci. U.S.A. vol. 35 (1949) pp. 252-257. MR 0029490 (10:614b)
  • [2] -, On distributions of certain Wiener functionals, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 1-13. MR 0027960 (10:383b)
  • [3] O. D. Kellogg, Foundations of potential theory, Berlin, Springer, 1929. MR 0222317 (36:5369)
  • [4] E. E. Levi, Sull equazione del calore, Annali di Matematica Pura ed Applicata (3) vol. 14 (1908).
  • [5] P. Lévy, Théorie de l'addition des variables aléatoires, Paris, Gauthier-Villars, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0043406-9
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society